# SDR AALA202405200574

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 63,707 hours, 26,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT RIGHT HAND FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK. FUNCATIONAL CHECK GOOD. PER AMM 25-64-00.
